The mixed model for the analysis of a repeated‐measurement multivariate count data

Martin, I, Uh, H-W, Supali, T et al. (2 more authors) (2019) The mixed model for the analysis of a repeated‐measurement multivariate count data. Statistics in Medicine, 38 (12). pp. 2248-2268. ISSN 0277-6715

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Authors. Statistics in Medicine Published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution‐NonCommercial License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited and is not used for commercial purposes. To view a copy of this license, visit https://creativecommons.org/licenses/by-nc/4.0/.
Keywords: conditional model; count; Dirichlet‐multinomial; generalized linear mixed model; microbiome; multivariate; overdispersion
Dates:
  • Published: 12 April 2019
  • Accepted: 28 December 2018
  • Published (online): 13 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2019 10:22
Last Modified: 14 Jun 2019 08:29
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/sim.8101

Share / Export

Statistics